# SDR PCAA9600276

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START ON GROUND, THE DC GROUND POWER CART CABLE SHORTED AGAINST AIRCRAFT SKIN AND CAUSED FIRE DAMAGE TO AREA AFT OF GPU CONNECTION.  AIRCRAFT WAS FERRIED TO MDT FOR REPAIR.  DAMAGED AREA WAS REPAIRED IAW DHC REPAIR DRAWING 8-53-1939, ISSUE 2.  AIRCRAFT RETURNED TO SERVICE.  ACTT:  3,453:36 HRS.  ACTC:  3,975.  (X)
